# SDR CALA2017060901751

- Difficulty date: June 7, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 61,745 hours, 21,454 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC AT CENTER WING REAR SPAR VERTICAL PRESSURE WEB AND FOUND CRACK AT APPROX WL 196.0 AND LBL 42.0 . INSTALLED REPAIR PER EC/RA 5710-02610 AND SRM 57-10-10, REPAIR 3, ALTERNATIVE 2.
